# SDR UIEA2015111000623

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 57,006 hours, 41,504 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: 113T13138
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 FLAPS, SUPPORT 1 - 3 BEAM HAS 2 HOLES WITH DEFECT INDICATIONS WITH HFEC ROTARY SCAN.  REAMED DISCREPANT HOLES IAW SRM 51-40-02 - PAR 7D 47177 REAOG.
